# SDR HALA2012101000226

- Difficulty date: October 10, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 24259
- Aircraft time: 77,870 hours, 32,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 148.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE FOUND AT BS 148.2, 6.5" BELOW & -24L.  DAMAGED AREA CUT OUT IAW SRM 53-00-01-2R-16, REPAIR 14D6347210, REV. 90.  REPAIR PARTS FABRICATED IAW SRM 53-00-01-2R-14 REPAIR 14, D634T210, REV 90.  REPAIR PARTS INSTALLED IAW SRM 53-00-01-2R-14.  REPAIR 14 D634T210, REV 90.
